Об обратимости периодических операторов

В.Г. Курбатов

Matematiceskij sbornik (1990)

  • Volume: 180, Issue: 7, page 913-923
  • ISSN: 0368-8666

How to cite


Курбатов, В.Г.. "Об обратимости периодических операторов." Matematiceskij sbornik 180.7 (1990): 913-923. <http://eudml.org/doc/72084>.

author = {Курбатов, В.Г.},
journal = {Matematiceskij sbornik},
keywords = {invertibility; Favard's condition; operator with almost periodic coefficients},
language = {rus},
number = {7},
pages = {913-923},
publisher = {Tipogr. Lissnera i Sobko},
title = {Об обратимости периодических операторов},
url = {http://eudml.org/doc/72084},
volume = {180},
year = {1990},

AU - Курбатов, В.Г.
TI - Об обратимости периодических операторов
JO - Matematiceskij sbornik
PY - 1990
PB - Tipogr. Lissnera i Sobko
VL - 180
IS - 7
SP - 913
EP - 923
LA - rus
KW - invertibility; Favard's condition; operator with almost periodic coefficients
UR - http://eudml.org/doc/72084
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.